Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Side Effects from Nuvaring - should I carry on?

(1 Post)
LornaGoon Wed 13-Nov-13 16:14:38

I've been using Nuvaring for two weeks now and feel like a complete fruit loop, really anxious, headaches, terrible skin (acne and eczema flare up), emotionally detached. DP says emotionally, I'm cold. The thing is, I've recently stopped breastfeeding DD and wonder if it's part of my hormones trying to settle down.

I spoke to the nurse at family planning clinic and she told me to carry on using it for at least two months. I have used the combined pill in the past and didn't feel like this. In fact I was prescribed it for acne I was suffering with at the time! I was using the 'cap' before Nuvaring but thought I needed something more fool proof because I couldn't have another baby (fear of PND again, financial pressures etc).

Is it possible that my body just cannot deal with hormonal contraception now? Not sure I can carry on like this for two months!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now